# SDR SWAA2022100571977

- Difficulty date: September 14, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 141A5410U148
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS 344+9 LBL 12 WL 208 / [01] REMOVED FLOOR SUPPORT AT BS 344-360 BL0 WL 208 FOR ACCESS AND REMOVED CRACKED FLOOR SUPPORT AT BS 344+9 LBL12 WL 208 PER SRM 51-40-02.;[02] CERTIFIED ACTION 1.;[03] LOCATED AND DRILLED NEW FLOOR SUPPORT AT BS 344-360; LBL 12; WL 208 PER SRM 51-40-05-0G-0 AND BOEING DWG 141A5400.;[04] OK TO INSTALL ACCESS FLOOR SUPPORT AT BS 344-360; BL 0; WL 208 AND NEW FLOOR SUPPORT AT BS 344-360; LBL 12; WL 208 REQUIRED.;[05] VERIFIED ACTION #3; OK TO INSTALL GIVEN FOR BOTH FLOOR SUPPORT INTERCOSTALS;[06] INSTALLED FLOOR SUPPORT BS 344-360; BL0; WL 208 AND BS 344-360; LBL 12; WL 208 PER SRM 51-40-02-0G-0 AND DWG 141A5400;[07] VERIFIED CORRECTIVE ACTION #6 AND MEASUREMENT FIELD
